# SDR UALA2012022201085

- Difficulty date: February 21, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 51,132 hours, 14,412 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 116
- Condition: Faulty
- Location: Zone Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OFF THE GATE RECEIVED FLT DECK FWD CABIN AND AFT CABIN ZONE TRIM VALVES INOPERATIVE LIGHT.  CYCLING AUTO AND OFF NO CHANGE PER CREW.  REPLACED ZONE TEMPERATURE CONTROLLER PER MM.
